# SDR CALA0100350

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT DOOR OPENING LOWER SUPPORT PANEL (SILL WEB) CORRODED AT STA 440-490, S25R.  THE SILL WEB WAS REMOVED AND A NEW SILL WEB WAS INSTALLED IAW SRM 51-40-5, 51-40-6, AND 51-40-8.
